You are not currently logged in.
Access JSTOR through your library or other institution:
Domination and Independence on a Triangular Honeycomb Chessboard
Joe DeMaio and Hong Lien Tran
The College Mathematics Journal
Vol. 44, No. 4 (September 2013), pp. 307-314
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.44.4.307
Page Count: 8
Preview not available
Summary We define moves for king, queen, rook, bishop, and knight on a triangular honeycomb chessboard. Domination and independence numbers on this board for each piece are analyzed.
Copyright the Mathematical Association of America 2013